I had medication changed due to my arthritis and pain. I have not taken the Crestor in the last 2 weeks. I am having increased pain in my knees and shoulders, I am unable to sleep and I feel tired. I have been to the Dr. 3 times in two weeks. He is trying to resolve my other issues. I remembered I did not tell him that I had not been taking the Crestor. I have not been feeling like myself in 3 weeks.
Hi, yes you certainly can experience withdrawal symptoms if you suddenly stop taking the medication. The most common ones that people suffer with are: Muscle weakness, Fatigue, Hair loss and Weight gain. This could be the cause of your increased pain and tiredness. I would suggest speaking with your doctor about this to see what steps he advises you take...
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2013 • 4 answers
Rheumatoid Arthritis - Trying to manage my pain (left knee, lower back primarily) but Doctor limits?
Posted 13 Jul 2014 • 2 answers
Rheumatoid Arthritis - Hi I'm new here and hoping to find some answers. I'm 24 years young. A mother
Posted 2 Jan 2015 • 1 answer
I have terrible joint pain. Mainly knees, ankles and shoulders with hips being thrown in on occasion
Posted 9 Jan 2015 • 3 answers
Posted 19 Apr 2015 • 1 answer